# SDR REXA2022031000397

- Difficulty date: January 25, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: SH670321493
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE FS 284, RBL 24 SUPPORT BRACKET FOR GALLEY CORRODED - REMOVED AND REPLACED SUPPORT BRACKET FOR GALLEY AT F. .284. RBL 24 IAW CRJ 900 SRM 51-42-21-001-001-A01 P/N SH670-32149-3
